# SDR C77A20140313030

- Difficulty date: March 13, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Fuselage
- Part time: 16,341 hours, 9,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE DAMAGE AT CTR FUSELAGE III ON FRAME 80 BETWEEN STRINGER 24R & STRINGER 25R X=21192.  BLENDED OUT STRIKE DAMAGE & INSTALLED 6/32ND FASTENER IAW SRM 51-10-03 & 51-41-01 ON WORK ORDER 736922-174 IAW ETD 2014-170-020025 & EA E175-53-415 REV IR WORK ORDER 1413724.
